# SDR SWAA2023091400330

- Difficulty date: September 14, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N8803L
- Make and model: Boeing 737-8
- Aircraft serial: 42634
- Aircraft time: 7,811 hours, 4,363 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Tray
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAY TABLE @15D REQUIRES ADJUSTMENT IN LINE WITH OTHER TABLES @EXIT ROW<[01] ADJUSTED TRAY TABLE PER SIP
